Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 171–172 (Mi umn1244)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A remark on purely injective modules over a semiserial ring

G. E. Puninskii

Russian State Social University

Full text: PDF file (103 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 185–186

Bibliographic databases:

MSC: 13C11, 13A15, 13E05
Received: 03.10.1993

Citation: G. E. Puninskii, “A remark on purely injective modules over a semiserial ring”, Uspekhi Mat. Nauk, 49:5(299) (1994), 171–172; Russian Math. Surveys, 49:5 (1994), 185–186

Citation in format AMSBIB
\Bibitem{Pun94}
\by G.~E.~Puninskii
\paper A~remark on purely injective modules over a~semiserial ring
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311238}
\zmath{https://zbmath.org/?q=an:0843.16006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..185P}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 185--186
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002442}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1244
  • http://mi.mathnet.ru/eng/umn/v49/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
    2. G. E. Puninskii, “Polutsepnye koltsa Krullya–Shmidta i chisto-in'ektivnye moduli”, Fundament. i prikl. matem., 1:2 (1995), 471–489  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:197
    Full text:78
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021